Items where Year is 2002

Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | J | K | M | O | P | S | T | V | W | X
Number of items: 78.


Abrahams, I. David (2002) On the application of the Wiener-Hopf technique to problems in dynamic elasticity. Wave Motion, 36 (4). pp. 311-333. ISSN 0165-2125

Abrahams, I.D. and Wickham, G.R. (2002) On transient oscillations of plates in moving fluids. Wave Motion, 33 (1). pp. 7-24. ISSN 0165-2125

Ashwin, Peter and Montaldi, James (2002) Group theoretic conditions for existence of robust relative homoclinic trajectories. Mathematical Proceedings of the Cambridge Philosophical Society, 133 (1). pp. 125-141. ISSN 0305-0041


Baker, C. T. H. and Paul, C. A. H. and Tian, H. (2002) Differential algebraic equations with after-effect. Journal of Computational and Applied Mathematics, 140 (1-2). pp. 63-80. ISSN 0377-0427

Belavin, A. A. and Odesskii, A. V. and Usmanov, R. A. (2002) New relations in the algebra of the Baxter Q-operators. Theoretical and Mathematical Physics, 130 (3). pp. 383-413. ISSN 1573-9333

Borsic, A. and Lionheart, W.R.B. and McLeod, C.N. (2002) Generation of anisotropic-smoothness regularization filters for EIT. IEEE Transactions on Medical Imaging, 21 (6). pp. 579-587. ISSN 0278-0062

Boshnakov, Georgi N. (2002) Multi-companion matrices. Linear Algebra and its Applications, 354 (1-3). p. 53. ISSN 0024-3795

Braden, H. W. and Gorsky, A. and Odesskii, A. and Rubtsov, V. (2002) Double-elliptic dynamical systems from generalized Mukai-Sklyanin algebras. Nuclear Physics B, 633 (3). pp. 414-442. ISSN 0550-3213

Brodzki, Jacek and Plymen, Roger (2002) Complex structure on the smooth dual of GL(n). Documenta Mathematica, 7. pp. 91-112. ISSN 1431-0643

Broomhead, D. S. and Huke, J. P. and Muldoon, M. R. and Brown, A. G. (2002) Nonlinear thoughts about linear signal processing. In: IMA Conference on Mathematics in Signal Processing, 18 Dec - 20 Dec 2000, Coventry.

Bryant, R. M. (2002) Free Lie algebras and formal power series. Journal of Algebra, 253 (1). pp. 167-188. ISSN 0021-8669

Bryant, R. M. and Kovàcs, L. G. and Stöhr, Ralph (2002) Lie powers of modules for groups of prime order. Proceedings of the London Mathematical Society, 84 (2). pp. 343-374. ISSN 0024-6093

Buchstaber, Victor and Panov, Taras (2002) Torus Actions and their Applications in Topology and Combinatorics. University Lecture Series number 24; OUP . American Mathematical Society. ISBN 10: 0-8218-3186-0

Buchstaber, Victor and Rees, E. G. (2002) The Gelfand map and symmetric products. Selecta Mathematica, 8 (4). pp. 523-535. ISSN 1420-9020

Buldakov, E. V. and Ruban, A. I. (2002) On transonic viscous-inviscid interaction. Journal of Fluid Mechanics, 470. pp. 291-317. ISSN 0022-1120

Burdges, Jeffrey and Cherlin, Gregory (2002) Borovik-Poizat rank and stability. Journal of Symbolic Logic, 67 (4). pp. 1570-1578. ISSN 0022-4812

Burke, Kevin and Prest, Mike (2002) The Ziegler and Zariski spectra of some domestic string algebras. Algebras and Representation Theory, 5 (3). pp. 211-234. ISSN 1572-9079


Chahlaoui, Younes and Lemonnier, Damien and Meerbergen, Karl and Vandendorpe, Antoine and Van Dooren, Paul (2002) Model reduction of second order systems. In: Math. Th. Netw. Syst. International Symposium, August 2002, University Notre Dame, Illinois.

Chahlaoui, Younes and Van Dooren, Paul (2002) Estimating Gramians of large-scale time-varying systems. In: IFAC World Congress, 2002, Barcelone.

Chahlaoui, Younes and Van Dooren, Paul (2002) A collection of benchmark examples for model reduction of linear time invariant dynamical systems. Niconet.

Chen, Zhen-Qing and Zhang, Tusheng (2002) Girsanov and Feynman-Kac type transformations for symmetric Markov processes. Annales de l'Institut Henri poincaré (B) Probability and Statistics, 38 (4). pp. 475-505. ISSN 0246-0203

Chinburg, Ted and Pappas, Georgios and Taylor, Martin J. (2002) $\varepsilon$-constants and equivariant Arakelov-Euler characteristics. Annales Scientifiques De L'Ecole Normales Superieure, 35 (3). pp. 307-352. ISSN 0012-9593

Clement, R. A. and Whittle, J. P. and Muldoon, M. R. and Abadi, R. V. and Broomhead, D. S. and Akman, O. (2002) Characterisation of congenital nystagmus waveforms in terms of periodic orbits. Vision Research, 42 (17). pp. 2123-2130. ISSN 0042-6989

Coleman, M.D. (2002) The Hooley-Huxley contour method for problems in number fields II: factorization and divisibility. Mathematika, 49. pp. 201-225. ISSN 0025-5793


Daou, J. and Dold, J. and Matalon, M. (2002) The thick flame asymptotic limit and Damköhler's hypothesis. Combustion Theory and Modelling, 6 (1). pp. 141-153. ISSN 1741-3559

Daou, J. and Matalon, M. (2002) Influence of conductive heat-losses on the propagation of premixed flames in channels. Combustion and Flame, 128 (4). pp. 321-339. ISSN 0010-2180

Doney, R. A. and Maller, R.A. (2002) Stability of the overshoot for Lévy processes. The Annals of Probability, 30 (1). pp. 188-212. ISSN 0091-1798


Eaton, Charles W. and Robinson, Geoffrey R. (2002) On a minimal counterexample to Dade's projective conjecture. Journal of Algebra, 249 (2). pp. 453-462. ISSN 0021-8669

Elman, Howard C. and Silvester, David J. and Wathen, Andrew J. (2002) Performance and analysis of saddle point preconditioner for the discrete steady-state Navier-Stokes equations. Numerische Mathematik, 90 (4). pp. 665-688. ISSN 0945-3245


Fedotov, Sergei and Mèndez, Vicenç (2002) Continuous-time random walks and travelling fronts. Physical Review E, 66. 030102. ISSN 1539-3755

Fedotov, Sergei and Okuda, Yuki (2002) Non-markovian random processes and travelling fronts in a reaction-transport system with memory and long-range interactions. Physical Review E, 66. 021113. ISSN 1539-3755

Fielding, S.M. (2002) Interrupted coarsening in a driven kinetically constrained ising chain. Physical Review E, 66 (016103). pp. 1-8. ISSN 1539-3755

Fielding, S.M. and Sollich, Peter (2002) Observable dependence of fluctuation-dissipation relations and effective temperatures. Physical Review Letters, 88 (050603). pp. 1-4. ISSN 0031-9007


Glendinning, Paul (2002) Global attractors of pinched skew products. Dynamical Systems: an international journal, 17 (3). pp. 287-294. ISSN 1468-9367

Gutin, Gregory and Rafiey, Arash and Yeo, Anders and Tso, Michael (2002) Level of repair analysis and minimum cost homomorphisms of graphs. In: Algorithmic Applications in Management, 22-25 June 2005, China.


Hadjiloucas, D. and Nicol, M. J. and Walkden, C. P. (2002) Regularity of invariant graphs over hyperbolic systems. Ergodic Theory and Dynamical Systems, 22 (2). pp. 469-482. ISSN 0143-3857

Hargreaves, Gareth I. (2002) Interval Analysis in Matlab. [MIMS Preprint]

Hazel, Andrew L. and Heil, Matthias (2002) The steady propagation of a semi-infinite bubble into a tube of elliptical or rectangular cross-section. Journal of Fluid Mechanics, 470. pp. 91-114. ISSN 0022-1120

Hewitt, R. E. and Duck, P. W. and Stow, S. R. (2002) Continua of states in boundary-layer flows. Journal of Fluid Mechanics, 468. pp. 121-152. ISSN 0022-1120

Hewitt, R.E. and Duck, P.W and Stow, S.R (2002) Continua of states in boundary-layer flows. Journal of Fluid Mechanics, 468. pp. 121-152. ISSN 1469-7645

Higham, Nicholas J. (2002) Accuracy and Stability of Numerical Algorithms. Society for Industrial and Applied Mathematics, Philadelphia, PA, USA. ISBN 0-89871-521-0

Higham, Nicholas J. (2002) Computing the Nearest Correlation Matrix---A Problem from Finance. IMA Journal of Numerical Analysis, 22 (3). pp. 329-343. ISSN 0272-4979

Higham, Nicholas J. and Tisseur, Françoise (2002) More on pseudospectra for polynomial eigenvalue problems and applications in control theory. Elsevier, Linear Algebra and its Applications, 351-35. pp. 435-453. ISSN 0024-3795

Higham, Nicholas J. and Tisseur, Françoise and Van Dooren, Paul M. (2002) Detecting a definite Hermitian pair and a hyperbolic or elliptic quadratic eigenvalue problem, and associated nearness problems. Elsevier, Linear Algebra and its Applications, 351-35. pp. 455-474. ISSN 0024-3795

Hill, M.J. and Paris, J. B. and Wilmers, G. M. (2002) Some observations on induction in predicate probabilistic reasoning. Journal of Philosophical Logic, 31 (1). pp. 43-75. ISSN 1573-0433


JANFADA, A. S. and WOOD, R. M. W. (2002) The hit problem for symmetric polynomials over the Steenrod algebra. Mathematical Proceedings of the Cambridge Philosophical Society, 133 (2). pp. 295-303. ISSN 0305-0041


Kallsen, Jan and Shiryaev, Albert N. (2002) The cumulant process and Esscher's change of measure. Finance and Stochastics, 6 (4). pp. 397-428. ISSN 1432-1122

Khudaverdian, Hovhannes M. and Voronov, Theodore (2002) On odd Laplace operators. Letters in Mathematical Physics, 62 (2). pp. 127-142. ISSN 1573-0530

Korolev, G. L. and Gajjar, S. J. B. and Ruban, A. I. (2002) Once again on the supersonic flow separation near a corner. Journal of Fluid Mechanics, 463. pp. 173-199. ISSN 0022-1120


Mazzocco, Marta (2002) The geometry of the classical solutions of the Garnier systems. International Mathematics Research Notices, 12. pp. 613-646. ISSN 1073-7928

Megyesi, Gàbor (2002) Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines. Discrete and Computational Geometry, 28 (3). pp. 405-409. ISSN 1432-0444

Moore, M. G. and Juel, A. and Burgess, J. M. and Swinney, H. L. (2002) Fluctuations and pinch-offs observed in viscous fingering. In: 7th Experimental Chaos Conference, 26-29 August 2002, San Diego.

Moore, M. G. and Juel, Anne and Burgess, J. M. and Swinney, H. L. (2002) Fluctuations in viscous fingering. Physical Review E, 65 (3). pp. 1-4. ISSN 1539-3755


Odesskii, A. V. (2002) Elliptic algebras. Russian Mathematical Surveys, 57 (6). pp. 1127-1162. ISSN 1468-4829

Owen, G.W. and Abrahams, I.D. and Willmott, A.J. and Hughes, C.W. (2002) On the scattering of baroclinic Rossby waves by a ridge in a continuoisly stratified ocean. Journal of Fluid Mechanics, 465. pp. 131-155. ISSN 0022-1120


Pan, Jianxin and Fang, Kai-Tai (2002) Growth Curve Models and Statistical Diagnostics. Springer Series in Statistics . Springer, London. ISBN 0-387-95053-2

Parker, Christopher and Rowley, Peter (2002) Symplectic Amalgams. Springer Monographs in Mathematics . Springer-Verlag, London. ISBN 1-85233-430-4

Perkins, Sarah B. and Rowley, Peter (2002) Evil elements in Coxeter groups. Journal of Algebra, 251 (2). pp. 538-559. ISSN 0021-8669

Peskir, Goran (2002) Limit at zero of the brownian first-passage density. Probability Theory and Related Fields, 124 (1). pp. 100-111. ISSN 1432-2064

Plymen, Roger (2002) Reduced C*-algebra of the p-adic group GL(n) II. Journal of Functional Analysis, 196 (1). pp. 119-134. ISSN 0022-1236

Polydorides, N. and Lionheart, W.R.B. and McCann, H. (2002) Krylov subspace iterative techniques: on the detection of brain activity with electrical impedance tomography. IEEE Transactions on Medical Imaging, 21 (6). pp. 596-603. ISSN 0278-0062

Premet, Alexander (2002) Special transverse slices and their enveloping algebras. Advances in Mathematics, 170 (1). pp. 1-55. ISSN 0001-8708

Prest, Mike and Puninski, Gena (2002) Krull-Gabriel dimension of 1-domestic string algebras. Algebras and Representation Theory. ISSN 1386-923X (In Press)

Prest, Mike and Puninski, Gennadi (2002) Pure injective envelopes of finite length modules over a generalized Weyl algebra. Journal of Algebra, 251 (1). pp. 150-177. ISSN 0021-8669


Short, M. and Dold, J.W. (2002) Weak detonations, their paths and transition to strong detonation. Combustion Theory and Modelling, 6 (2). pp. 279-296. ISSN 1364-7830

Sidorov, Nikita (2002) An arithmetic group associated with a pisot unit, and its symbolic-dynamical representation. Acta Arithmetica, 101 (3). pp. 199-213. ISSN 1730-6264

Sollich, P. and Fielding, S.M. and Mayer, P. (2002) Fluctuation-dissipation relations and effective temperatures in simple non-mean field systems. Journal of Physics: Condensed Matter, 14. pp. 1683-1696. ISSN 1361-648X

Stark, J and Feudel, U and Glendinning, P A and Pikovsky, A (2002) Rotation numbers for quasi-periodically forced monotone circle maps. Dynamical Systems: an international journal, 17 (1). pp. 1-28. ISSN 1468-9367


Tai, Y.-C. and Noelle, S. and Gray, J.M.N.T. (2002) Shock capturing and front tracking methods for granular avalanches. Journal of Computational Physics, 175. pp. 269-301. ISSN 0021-9991

Thatcher, R. W. and Omon-Arancibia, A. A. and Dold, J.W. (2002) Oscillatory flame edge propagation, isolated flame tubes and stability in a non-premixed counterflow. Combustion Theory and Modelling, 6 (3). pp. 487-502. ISSN 1364-7830

Thompson, I. and Abrahams, I.D. and Norris, A.N. (2002) On the existence of flexural edge waves on thin orthotopic plates. Journal of the Acoustical Society of America, 112 (5). pp. 1756-1765. ISSN 0001-4966

Tillmann, V. and Foster, P. J. and Gill, M. S. and Rice, D. A. P. and Clayton, P. E. (2002) Short-term growth in children with growth disorders. Annals of Human Biology, 29 (1). pp. 89-104. ISSN 0301-4460

Trueman, Julie A. and Tillmann, Vallo and Cusick, Colin F. and Foster, Peter and Patel, Leena and Hall, Catherine M. and Price, David A. and Clayton, Peter E. (2002) Suppression of puberty with long-acting goserelin (zoladex-LA): effect on gonadotrophin response to GnRH in the first treatment cycle. Clinical Endocrinology, 57 (2). pp. 223-230. ISSN 0300-0664


Voronov, Theodore (2002) Dual forms on supermanifolds and Cartan calculus. Communications in Mathematical Physics, 228 (1). pp. 1-16. ISSN 1432-0916

Voronov, Theodore (2002) Graded Manifolds and Drinfeld Doubles for Lie Bialgebroids. In: Quantization, Poisson Brackets and Beyond. Comtemporary Mathematics, 315 . American Mathematical Society. ISBN 13:978-0-8218-3201-1


Wagenknecht, Thomas (2002) About a homoclinic pitchfork bifurcation in reversible systems with additional Z2-symmetry. Nonlinearity, 15 (6). pp. 2097-2119. ISSN 0951-7715

Wagenknecht, Thomas (2002) Bifurcation of a reversible Hamiltonian system from a fixed point with fourfold eigenvalue zero. Dynamical Systems, 17 (1). pp. 29-44. ISSN 1468-9367


Xiao, Yimin and Zhang, Tusheng (2002) Local times of fractional Brownian sheet. Probability Theory and Related Fields, 124 (2). pp. 204-226. ISSN 1432-2064

This list was generated on Fri Feb 23 01:00:09 2024 GMT.